# SDR IXXA0200112O

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 90,093 hours, 29,342 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Switch
- Condition: Loose
- Location: Left Gear
- Part time: 90,093 hours, 29,342 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM DFW TO TOL, THE LANDING GEAR LIGHT REMAINED ILLUMINATED FOLLOWING LANDING GEAR EXTENSION.  THE FLIGHT CREW RECYCLED THE GEAR AND THE LIGHT FLICKERED THEN REMAINED ILLUMINATED.  THE CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LOOSE CONNECTION AT THE LEFT GEAR SWITCH.  MAINTENANCE SECURED THE CONNECTION AND PERFORMED A SUCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE DOUGLAS REPAIR MANUAL
